← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@bborth

Yes, and I will see him in 9 days. I am also seeing my surgeon tomorrow as a follow up, and texted him yesterday about wanting to discuss the side effects I am experiencing after taking that combination of antibiotics. What did you experience with Flagyl in regard to nervous system side effects? Being so lethargic and out of sorts is really distressing for a guy who generally is very active. Like my thinking is slowed down by 50% or so.

Jump to this post


Replies to "Yes, and I will see him in 9 days. I am also seeing my surgeon tomorrow..."

@bborth – I have not had any nervous system side effects with Flagyl. However, I have taken it often for GI infections and have seen the warnings.
Nowadays, I read all info on medications I’m given. I have a tendency to experience many side effects. Could you please let us know what your doctors found after your visits? Remember also that you had a serious infection soon after major abdominal surgery – even if the infection is treated, your body still have to catch up. Hope you get back to normal soon.

  Request Appointment